Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 3, Pages 143-153
http://dx.doi.org/10.1155/S0161171202011055

Fixed-width confidence interval for a lognormal mean

1Institute of Mathematics, University of Tsukuba, Ibaraki, 305-8571, Japan
2Department of Statistics, University of Kentucky, Lexington 40506-0027, KY, USA

Received 25 October 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Makoto Aoshima and Zakkula Govindarajulu, “Fixed-width confidence interval for a lognormal mean,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 3, pp. 143-153, 2002. doi:10.1155/S0161171202011055